# SDR COMA610226

- Difficulty date: December 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N917CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7017
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Temp Sensor
- Part number: 124112450
- Condition: Defective
- Location: Lt  Wing
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LEFT WING ANTI-ICE DUCT WARNING MESSAGE ON EICAS.  REPLACED DEFECTIVE TEMP SENSOR PROBE AT LT WING LEADING EDGE.
